# SDR AALA20150319012

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,630 hours, 15,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29B EMER PATH LIGHTING INOPERATIVE.  RESEATED 29B EMER PATH LIGHTING CONNECTOR.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-10.  SYS CHECKED NORMAL.
